Skip to main content Accessibility help
×
Home

Otologic side effects of drugs

  • C A Lee (a1), D Mistry (a1), S Uppal (a1) and A P Coatesworth (a1)

Abstract

Otolaryngologic symptoms are common and patients presenting to the otolaryngologist will often be taking drugs for the treatment of unrelated diseases. As a doctor, one must not forget the potential of these drugs to cause otologic side effects and, in some cases, to be the cause of the presenting symptom.

We performed a comprehensive search of the British National Formulary and Electronic Medical Compendium websites to classify the otologic side effects caused by drugs. Not all the data were found at both websites. We have compiled all the data together, subclassified them and produced a review of the otologic side effects of drugs, in table form.

Copyright

Keywords

Otologic side effects of drugs

  • C A Lee (a1), D Mistry (a1), S Uppal (a1) and A P Coatesworth (a1)

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed